# SDR UPS97223041

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING NR 7 SPOILER I/B DOWNSTOP RIB FWD LWR ATTACH POINT LOOSE.  REPAIRED IAW SRS EO 97-09-006, UPS FILE NUMBER B727-57-1826.
